Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Minkov, Stanislav S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 3

Number of views:
This page:139
Abstract pages:529
Full texts:58
References:113
E-mail:

http://www.mathnet.ru/eng/person115418
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. C. Bonatti, S. S. Minkov, A. V. Okunev, I. S. Shilin, “A $C^1$ Anosov diffeomorphism with a horseshoe that attracts almost any point”, Funktsional. Anal. i Prilozhen., 51:2 (2017),  83–86  mathnet  elib; Funct. Anal. Appl., 51:2 (2017), 144–147  isi  scopus
2016
2. S. S. Minkov, A. V. Okunev, “Omega-Limit Sets of Generic Points of Partially Hyperbolic Diffeomorphisms”, Funktsional. Anal. i Prilozhen., 50:1 (2016),  59–66  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:1 (2016), 48–53  isi  scopus

Presentations in Math-Net.Ru
1. Omega-limit sets of generic points of partially hyperbolic diffeomorphisms
S. S. Minkov, A. V. Okunev
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 17:00
2. Избранные главы теории динамических систем, лекция 4
S. S. Minkov

October 6, 2016   
3. Избранные главы теории динамических систем, лекция 1
S. S. Minkov

September 15, 2016   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021